Discussions By Condition: Eye conditions

excessive novicane @ dent=eye probs/headache

Posted In: Eye conditions 0 Replies
  • Posted By: Anonymous
  • September 27, 2006
  • 07:12 AM

Hi , recently two friends of mine had dental work done and they felt the dentist used excessive novicaine. Latter they both had noticable changes in their vision & migranine type headaches for months. :eek: Anyone else?

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?